# SDR SWAA2024011731995

- Difficulty date: December 14, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK RBL 40 STA 663 PASSENGER CABIN. CRACK LENGTH:0.312 INCH. 2023-766552<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 600D; S/N 60009161631 DUE DATE 31/JAN/24;[02] PERFORMED PERMANENT REPAIR LOCATED BTW RBL 38 TO RBL 62 BTW STA 663 TO STA 685 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2; THIS REPAIR IS CATEGORY A NOT REQUIRED FURTHER ACTION OR INSPECTIONS. SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED PERMANENT REPAIR LOCATED BTW RBL 38 TO RBL 62 BTW STA 663 TO STA 685 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2; THIS REPAIR IS CATEGORY A NOT REQUIRED FURTHER ACTION OR INSPECTIONS. SEE INDIVIDUAL SIGN OFF BELOW. RII
